productid-->535
    Calpol 6+ Fastmelts Tablets

     

Calpol 6+ Fastmelts Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £4.95
  • Availability:

    In Stock

  • Quantity/Size:24
  • Quantity:
     
    This product has a maximum quantity of 4

Calpol Six plus Fastmelts are extremely effective strawberry-flavoured tablets that help to relieve pain and fever in case of flu and cold, post-immunisation fever, toothache, sore throat, headache, pains and aches including an earache. These rapid action pain relievers are meant for children aged six to twelve years of age.

You should not exceed recommended dosage. This drug is not meant for children below 6 years of age. Do not exceed 4 doses in a span of 24 hours. Discontinue this medicine after 3 days of administration unless recommended by your doctor. You must consult a pharmacist or a physician before taking this formulation, if you are already on some other medicines. Seek medical intervention if symptoms persist. Put the medicine safely away from children. You must consult your doctor in case you are pregnant, nursing or suffering from some sort of allergies. Do not have this medication with any other medicine containing paracetamol as an ingredient. You must seek medical intervention at once in case of an overdose.

This formulation should be sucked and licked gently until they end up melting in your mouth leaving a refreshing taste behind. You may even dissolve the tablets in a glassful of milk or water then consume it. Child's Age: 6-9 years one tab daily maximum 4 times per day maximum. Child's Age: 9-12 years; 2 tablets maximum 4 times daily. Child's Age: 12-16 years; 2 to 3 tablets maximum 4 times daily. Children over 16 years and adults: 2-4 tablets maximum 4 times a day. There should be a minimum of 4 hours gap.

The medication is said to contain Paracetamol (250mg) as the main ingredient and also, Aspartame (E951). Other ingredients are Mannitol (E421), Magnesium Stearate, Crospovidone, Colloidalanhydrous silica, Polymethacrylate (eudragit E100), and Polyacrylate dispersion 30%. The flavouring used is strawberry.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload